Mar 22, 2008
my parttner has just started taking viread ,for 3wks but she having dearhea ,what can she do ,she is worried it could be asign of ressistance.whatcan we do?
| Response from Dr. Henry
Loose stools are fairly common in persons taking Viread. Often that can be aggravated by other meds taken at the same time (hopefully she is taking at least 3 HIV meds) as well as a range of other conditions (either HIV related or others). Loose stools would rarely be a sign of resistance to Viread. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Vomiting After Fingering Worried I Have HIV
- White Bumps On Penis After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.